← Return to Ototoxic drugs that can cause hearing loss or tinnitus

Discussion
Julie, Volunteer Mentor (@julieo4)

Ototoxic drugs that can cause hearing loss or tinnitus

Hearing Loss | Last Active: May 4 2:53pm | Replies (12)

Comment receiving replies
@lacy2

…am curious what the doctor who prescribed this large dose of Ibuprofen has to say …eg why he/she did prescribed so much, has he/she had success with this prescribed dose before, and what is he/she going to do to help you now? Was it a family doctor or an
ENT specialist just curious…. wishing you the best outcome , J.

Jump to this post


Replies to "...am curious what the doctor who prescribed this large dose of Ibuprofen has to say ...eg..."

She thought I had a compressed nerve after a blood draw and that the ibuprofen would take down any compression internally on that nerve. I had numbness and weakness in my hand from the band used around the arm and blown vein. She was a NP that I had never seen before. Stopped in just to have it checked out. I had no idea tinnitus could be made worse. I asked my ENT about it last week after the major spike and she was no help. She said that once you have Tinnitus, it can't get worse by a medication. If you don't have Tinnitus, it could cause it but not worsen existing Tinnitus. I beg horribly to differ. She said it was my anxiety. I'm very scared. I had a hard time with the last noise but this is to the point where I feel so out of control and not even sure where to go or what to do.